On semiparallel anti-invariant submanifolds of generalized Sasakian space forms


ÖZGÜR C., Gurler F., MURATHAN C.

TURKISH JOURNAL OF MATHEMATICS, vol.38, no.4, pp.796-802, 2014 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 38 Issue: 4
  • Publication Date: 2014
  • Doi Number: 10.3906/mat-1309-48
  • Title of Journal : TURKISH JOURNAL OF MATHEMATICS
  • Page Numbers: pp.796-802

Abstract

We consider minimal anti-invariant semiparallel submanifolds of generalized Sasakian space forms. We show that the submanifolds are totally geodesic under certain conditions.